# SDR ASAA2020012403902

- Difficulty date: January 20, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 21,907 hours, 7,072 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 29873
- Condition: Failed
- Location: Lt Mlg Ww
- Part time: 21,985 hours, 7,093 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A DISCONNECTED AFTER BEING ON FOR ABOUT 1 MINUTE. WOULD NOT REENGAGE. GROUNDED - YES.   FOUND MAINT MSG 22-11143.  ACCOMPLISHED FIM 22-13 TASK 804. PIN 2 SHOWS 28VDC. REPLACED PRESSURE SWITCH S774 IAW AMM 22-11-40. NO HELP. AUTOPILOT AILERON ACTUATOR OHMS BAD.  FIM 22-13 TASK 804, REMOVED AND REPLACED AILERON A/P ACTUATOR-A M943 IAW AMM 22-11-25/401. PERFORMED AUTOPILOT AILERON ACTUATOR - ADJUSTMENT/TEST IAW AMM 22-11-25/501, ALL TESTS PASSED. DFCS BITE TEST STATUS AUTOPILOT LIBRARY 11.00 TESTS PASSED.
